# SDR DHLA2008745595

- Difficulty date: September 7, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER FUSELAGE FWD CARGO COMPARTMENT ON LOWER FASTENER ROW OF LAP JOINT S-26L BS 546.5 TO BS 550.5 LOWER SKIN WITH CRACK.  REPAIRED FUSELAGE SKIN SECTION FROM BS 543 TO BS 554.75 BETWEEN S-25L AND S-27L IAW B727 SRM 53-30-3 FIG 14 DETAIL II.
